Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 299, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 14, 2016, 12:15 AM EDT for Bourbon County, Nicholas County, Kentucky. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2016, 12:15 AM EDT (04:15 UTC)
- Expired
- Jul 14, 2016, 12:45 AM EDT
- In force
- 30 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bourbon County, KY, Nicholas County, KY
The radar
The Jackson,KY radar (KJKL), 97 km from the middle of the area, began a volume at 04:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 7:15 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1367 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1409 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted.
056
WUUS53 KLMK 140415
SVRLMK
KYC017-181-140445-
/O.NEW.KLMK.SV.W.0299.160714T0415Z-160714T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1215 AM EDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NICHOLAS COUNTY IN CENTRAL KENTUCKY...
NORTHEASTERN BOURBON COUNTY IN CENTRAL KENTUCKY...
* UNTIL 1245 AM EDT
* AT 1215 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CARLISLE...
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CARLISLE...MILLERSBURG...MYERS...BLACKS CROSSROADS...JACKSTOWN...
HEADQUARTERS...PLEASANT VALLEY...PLUM...MOOREFIELD AND SPROUT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3830 8385 3816 8402 3815 8422 3837 8411
3840 8393 3836 8392 3836 8389 3835 8390
3836 8387 3835 8387 3835 8386 3833 8386
3834 8384 3832 8385 3831 8383
TIME...MOT...LOC 0415Z 262DEG 32KT 3826 8406
HAIL...<.75IN
WIND...60MPH
$$
SCHOETTMER2 follow-up statements
964
WWUS53 KLMK 140423
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1223 AM EDT THU JUL 14 2016
KYC017-181-140445-
/O.CON.KLMK.SV.W.0299.000000T0000Z-160714T0445Z/
NICHOLAS KY-BOURBON KY-
1223 AM EDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT
FOR CENTRAL NICHOLAS AND EAST CENTRAL BOURBON COUNTIES...
AT 1223 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CARLISLE...
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CARLISLE...LITTLE ROCK...EAST UNION...MYERS...JACKSTOWN...
PLEASANT VALLEY...PLUM...MOOREFIELD...WESTON AND SPROUT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3830 8385 3816 8402 3815 8422 3820 8419
3840 8395 3840 8393 3836 8392 3836 8389
3835 8390 3836 8387 3835 8387 3835 8386
3833 8386 3834 8384 3832 8385 3831 8383
TIME...MOT...LOC 0423Z 262DEG 32KT 3827 8396
HAIL...<.75IN
WIND...60MPH
$$
SCHOETTMER760
WWUS53 KLMK 140439
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1239 AM EDT THU JUL 14 2016
KYC017-181-140448-
/O.EXP.KLMK.SV.W.0299.000000T0000Z-160714T0445Z/
NICHOLAS KY-BOURBON KY-
1239 AM EDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL NICHOLAS AND EAST
CENTRAL BOURBON COUNTIES WILL EXPIRE AT 1245 AM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
CENTRAL KENTUCKY.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
LAT...LON 3830 8385 3816 8402 3815 8422 3820 8419
3840 8395 3840 8393 3836 8392 3836 8389
3835 8390 3836 8387 3835 8387 3835 8386
3833 8386 3834 8384 3832 8385 3831 8383
TIME...MOT...LOC 0437Z 262DEG 32KT 3827 8396
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 9:30 PM EDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jul 13, 9:30 PM EDT, 2 hours 45 minutes before
Area Forecast Discussion National Weather Service Louisville KY 930 PM EDT WED JUL 13 2016 ...Forecast Update... Issued 930 PM EDT Wed Jul 13 2016 Line of mid-level convection did do a job on killing some of the instability over the area. Still have a few pockets/stronger elements within the line. Have trimmed a few counties from the watch, behind the line. Will keep going on trimming as the line heads east. Issued 715 PM EDT Wed Jul 13 2016 Line of storms getting reinvigorated as it runs into an pocket of available instability. Still unsure how it will handle the mid-level moisture out ahead of the line, whether it work at weakening the line or not. Either way, reports continue to come in with the line and its fast forward motion. As such, we've coordinated a Severe Thunderstorm Watch with SPC to cover where we expect the line to march through. Updated products out shortly. Issued 600 PM EDT Wed Jul 13 2016 Have a line of storms moving quickly toward the western edge of our forecast area this hour. It should make it into Dubois county before 730 PM. An interesting feature popped up ahead of it this hour though, on the latest visible satellite. Some mid level returns are noted, which may help to stabilize the environment ahead of the line. Those returns are just starting to show up on radar now. Will be interesting to see how this feature affects the southern part of the line. SPC mesoanalysis indicates a fairly unstable environment for the line to progress through in just northwest of our forecast area, in southwest Indiana. Have fine-tuned the gridded forecast for pops. Bringing a better chance for storms into Louisville later this evening. This change in based on some of the higher-res models, like the HRRR, which have been persistent in bringing the line east into our area. .SHORT TERM (Now through Thursday Night)... Issued at 310 PM EDT Wed Jul 13 2016 A hot and humid low-level air mass remains in place across the Ohio Valley, currently sending Heat Indices to around 100 over central and western parts of the forecast area. The only good thing about the heat right now is that it's even warmer aloft. A mid-level cap is currently preventing explosive convective growth, with cumulus remaining flat. Should a storm manage to break this cap, though, MLCAPEs in excess of 3500 J/kg prevail. In other words, the current airmass doesn't support a high potential for a lot of storms, but if any DO break the cap, the threat for severe will definitely be there (hence the SPC slight risk straddling the Ohio River). The primary threat for any storms that make it through the cap will be high winds, since the warm, moist thermal profile limits the large hail threat and winds don't support tornadoes. All of the above having been said, a large squall line making its way across Missouri this afternoon is heading east at the moment. The short range models models are in fairly good agreement with keeping this north of the Ohio River this evening, but disagree on just how far north. The bottom line is that Indiana counties will have the best chance of storms this evening, with decreasing chances as you head south. General - a.k.a non-severe - thunderstorm chances will spread across all of central KY and southern IN overnight and on Thursday as additional short-wave ripples in the upper flow persist. Weaker instability aloft through the period means hail and strong winds will not be likely with these, but tropical-like downpours will be possible with any storms. Temperatures will only dip into the lower to mid 70s for lows both tonight and Thursday night, while most highs Thursday top out around 90. .LONG TERM (Friday through Wednesday)... Issued at 310 PM EDT Wed Jul 13 2016 A subtle change in the upper level pattern over the U.S. is in store for the extended period. Heading into next week, the Ohio Valley will see a slight break in the heat as the 500 mb pattern transitions from a nearly zonal flow today to a high amplitude ridge over the Great Plains by day 7. With the amplification of the ridge to the west, the region will have a northwest component to the upper air flow, resulting in a reduction of SFC-500 mb thicknesses that will translate into highs in the mid 80s for the weekend. As the upper ridge widens and intensifies however, warmer air will return, sending daytime highs back into the 90s for the start of the work week. The down side of a ridge centered that far west is that we'll be along the northwest flow "ring of fire" - a climatological stormy area known for nocturnal MCS development and poor handling by the models. In a nutshell, what all of the above means is a hot, humid, and unsettled weather pattern for the week. While dewpoints in the upper 60s to mid 70s will keep it sweaty, daytime highs limited to the mid 80s to lower 90s will only result in Heat Indices in the upper 90s for the most part, limiting the likelihood of heat advisories or warnings. && .AVIATION (00Z TAF Update)... Issued at 715 PM EDT Wed Jul 13 2016 Have some light rains headed toward SDF now, but a meatier line of storms will move through within the first hour or two of the TAF time, with gusts to 30 knots, if not more, looking more likely. This line should not be as strong by the time it gets to LEX/BWG, but have some wind gusts in each a little later. Overnight, a omplex of storms over central Missouri now may try and sneak into BWG's area, but in a weaker state, given the potential for this first wave to eat up some instability. After that will watch for residual low ceilings and then potential for new showers/storms Thursday, but the focus in this set of TAFs is the initial line. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Update.........RJS Short Term.....JBS Long Term......JBS Aviation.......RJS
Hazardous weather outlook, Jul 13, 10:29 PM EDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1029 PM EDT WED JUL 13 2016 INZ076>079-083-084-089>092-KYZ023>027-030>032-041>043-046>049- 053>057-061>067-070>078-081-082-150230- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-OLDHAM-TRIMBLE- FAYETTE-BOURBON-NICHOLAS-MERCER-JESSAMINE-LARUE-MARION-BOYLE-GARRARD- MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-LOGAN-WARREN- SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-CUMBERLAND- CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...LOUISVILLE...LA GRANGE... BEDFORD...MILTON...LEXINGTON...PARIS...CARLISLE...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON... DANVILLE...LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE... HORSE CAVE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE... GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN... BURKESVILLE...ALBANY 1029 PM EDT WED JUL 13 2016 /929 PM CDT WED JUL 13 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST THROUGH THE OVERNIGHT HOURS. THE MAIN THREATS WILL BE CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED AT INTERVALS THROUGHOUT THE PERIOD. ANY STORM WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL...GUSTY WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ARE REQUESTED TO REPORT ANY DAMAGE FROM STORMS. KYZ028-029-033>040-045-150230- HARDIN-BULLITT-HENRY-SHELBY-FRANKLIN-SCOTT-HARRISON-SPENCER-ANDERSON- WOODFORD-NELSON- INCLUDING THE CITIES OF...ELIZABETHTOWN...SHEPHERDSVILLE... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...BARDSTOWN 1029 PM EDT WED JUL 13 2016 ...SEVERE THUNDERSTORM WATCH 381 IN EFFECT UNTIL 1 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING OVER CENTRAL KENTUCKY. THESE STORMS COULD BECOME VERY STRONG, WITH DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED AT INTERVALS THROUGHOUT THE PERIOD. ANY STORM WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL...GUSTY WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ARE REQUESTED TO REPORT ANY STRONGER WIND GUSTS AS WELL AS DAMAGE FROM THOSE WINDS TONIGHT. JBS/RJS
In the hours before
Special weather statement, Jul 13, 11:14 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1114 PM EDT WED JUL 13 2016 KYZ035-036-039>041-140345- FRANKLIN-WOODFORD-SCOTT-FAYETTE-ANDERSON- 1114 PM EDT WED JUL 13 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FAYETTE...SOUTHERN FRANKLIN...SOUTHWESTERN SCOTT...NORTHERN WOODFORD AND NORTHEASTERN ANDERSON COUNTIES... AT 1114 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER FRANKFORT... MOVING EAST AT 40 MPH. WINDS IN EXCESS OF 45 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LEXINGTON...GEORGETOWN...FRANKFORT...VERSAILLES...MIDWAY...STAMPING GROUND...BON AIR HILLS...JETT...BIG EDDY AND MILLVILLE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3808 8505 3827 8491 3834 8449 3805 8453 TIME...MOT...LOC 0314Z 267DEG 36KT 3817 8490 SCHOETTMER
Special weather statement, Jul 13, 11:22 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1122 PM EDT WED JUL 13 2016
KYZ035>037-043-140345-
FRANKLIN-SCOTT-HARRISON-NICHOLAS-
1122 PM EDT WED JUL 13 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NICHOLAS...
HARRISON...EAST CENTRAL FRANKLIN AND CENTRAL SCOTT COUNTIES...
AT 1122 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES WEST OF
CYNTHIANA...MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 40 TO 45 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CYNTHIANA...BRECKINRIDGE...STAMPING GROUND...SADIEVILLE...BERRY...
MORNING GLORY...COLVILLE...LAIR...BROADWELL AND VENUS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3835 8416 3837 8419 3834 8424 3825 8480
3840 8468 3848 8457 3851 8449 3854 8448
3853 8446 3854 8443 3857 8441 3858 8420
3856 8422 3855 8421 3855 8416 3850 8418
3850 8416 3849 8417 3845 8405 3837 8404
TIME...MOT...LOC 0322Z 253DEG 45KT 3840 8449
SCHOETTMERLocal storm report, Jul 13, 11:33 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1133 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM TSTM WND DMG 3 SSE SHELBYVILLE 38.18N 85.21W
07/13/2016 SHELBY KY 911 CALL CENTER
TREES DOWN ALONG MT. EDEN ROAD IN THE AREA
OF HOOPER STATION AND MCMAKIN-MCMULLEN.
&&
KDWSpecial weather statement, Jul 13, 11:52 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1152 PM EDT WED JUL 13 2016
KYZ042-043-140415-
BOURBON-NICHOLAS-
1152 PM EDT WED JUL 13 2016
...A STRONG THUNDERSTORM WILL AFFECT NICHOLAS AND NORTHEASTERN
BOURBON COUNTIES...
AT 1152 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF CARLISLE...MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CARLISLE...MILLERSBURG...ELLISVILLE...MYERS...BARTERVILLE...
HEADQUARTERS...BLUE LICKS SPRINGS...PLEASANT VALLEY...
MOOREFIELD AND WESTON.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3826 8390 3825 8425 3840 8410 3845 8412
3846 8410 3844 8402 3843 8400 3842 8400
3844 8399 3844 8397 3842 8395 3836 8392
3836 8389 3835 8390 3836 8387 3833 8386
3834 8384 3832 8385 3831 8383
TIME...MOT...LOC 0352Z 267DEG 33KT 3840 8408
SCHOETTMERSpecial weather statement, Jul 13, 11:54 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1154 PM EDT WED JUL 13 2016
KYZ036-040>043-048-049-140430-
BOURBON-WOODFORD-SCOTT-FAYETTE-NICHOLAS-CLARK-JESSAMINE-
1154 PM EDT WED JUL 13 2016
...A STRONG THUNDERSTORM WILL AFFECT FAYETTE...SOUTHEASTERN
NICHOLAS...BOURBON...NORTHERN JESSAMINE...CLARK...SOUTHEASTERN SCOTT
AND CENTRAL WOODFORD COUNTIES...
AT 1154 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER VERSAILLES...
MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LEXINGTON...GEORGETOWN...NICHOLASVILLE...WINCHESTER...VERSAILLES...
PARIS...CADENTOWN...MEADOWTHORPE...CARDINAL HILL AND CHEVY CHASE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3818 8399 3812 8408 3794 8397 3792 8399
3787 8401 3787 8403 3786 8402 3786 8401
3785 8401 3788 8426 3792 8427 3789 8434
3794 8482 3795 8482 3797 8480 3798 8482
3801 8482 3815 8470 3825 8435 3826 8390
TIME...MOT...LOC 0354Z 255DEG 33KT 3805 8468
SCHOETTMERLocal storm report, Jul 14, 12:14 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1214 AM EDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 PM TSTM WND DMG CYNTHIANA 38.39N 84.30W
07/13/2016 HARRISON KY 911 CALL CENTER
POWER LINE DOWN ON WEST PLEASANT STREET.
&&
KDWThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 9:18 PM EDT | Special Weather Statement | LMK | Oldham | 42 min |
| Jul 13, 9:46 PM EDT | Special Weather Statement | LMK | Henry, Trimble | 44 min |
| Jul 13, 10:21 PM EDT | Special Weather Statement | LMK | Shelby | 24 min |
| Jul 13, 10:43 PM EDT | Special Weather Statement | LMK | Franklin | 32 min |
| Jul 13, 10:52 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Shelby | 23 min |
| Jul 13, 11:03 PM EDT | Special Weather Statement | LMK | Franklin, Scott | 27 min |
| Jul 13, 11:14 PM EDT | Special Weather Statement | LMK | Franklin, Scott | 31 min |
| Jul 13, 11:22 PM EDT | Special Weather Statement | LMK | Harrison, Scott | 23 min |
| Jul 13, 11:35 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 25 min |
| Jul 13, 11:52 PM EDT | Special Weather Statement | LMK | Nicholas | 23 min |
| Jul 13, 11:54 PM EDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Woodford | 36 min |
| Jul 14, 12:08 AM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Jessamine | 37 min |
| Jul 14, 10:30 AM EDT | Special Weather Statement | LMK | Ohio | 30 min |
| Jul 14, 10:34 AM EDT | Severe Thunderstorm Warning | LMK | Ohio | 26 min |
| Jul 14, 11:05 AM EDT | Special Weather Statement | LMK | Butler, Edmonson, Grayson, Ohio, Warren | 55 min |
| Jul 14, 12:32 PM EDT | Special Weather Statement | LMK | Clark, Garrard, Jessamine, Madison | 58 min |
| Jul 14, 12:35 PM EDT | Special Weather Statement | LMK | Adair, Allen, Barren, Green, Hart, Metcalfe and 3 more | 55 min |
| Jul 14, 1:24 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Simpson, Warren | 36 min |
| Jul 14, 1:40 PM EDT | Areal Flood Advisory | LMK | Allen, Logan, Simpson, Warren | 3 hr |
| Jul 14, 2:46 PM EDT | Special Weather Statement | LMK | Madison | 44 min |
| Jul 14, 2:48 PM EDT | Special Weather Statement | LMK | Nicholas | 27 min |
| Jul 14, 3:00 PM EDT | Special Weather Statement | LMK | Madison | 30 min |
| Jul 14, 3:06 PM EDT | Special Weather Statement | LMK | Boyle | 24 min |
| Jul 14, 3:08 PM EDT | Special Weather Statement | LMK | Hancock | 37 min |
| Jul 14, 3:32 PM EDT | Special Weather Statement | LMK | Garrard, Madison | 43 min |
| Jul 14, 4:32 PM EDT | Special Weather Statement | LMK | Meade | 28 min |
| Jul 14, 4:48 PM EDT | Special Weather Statement | LMK | Breckinridge | 27 min |
| Jul 14, 5:29 PM EDT | Special Weather Statement | LMK | Ohio | 31 min |
| Jul 14, 5:56 PM EDT | Special Weather Statement | LMK | Grayson | 34 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.